Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: speedy-trippy feeling

Posted by whoami on January 2, 2005, at 12:51:50

In reply to Re: speedy-trippy feeling TomG, posted by redscarlet on January 2, 2005, at 10:28:08

I have also decided to try giving up Geodon and go back on good ol' Risperdal. I had high hopes for Geodon and it gave me good results for about 1.5 months. I have also been experiencing a lot of periods of what I think are akathisia after taking it. I feel like I am restless, but have a "mental straightjacket" on. It's gotten to the point where I can't stand it. I feel like mentally moving, but lack the capacity or something. Since you guys mentioned the hyperglycemia, I think that it too might be affecting me. I'm really having trouble finding an AP that doesn't have so many side effects. Hopefully I'll be able to tolerate the Risperdal.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


[436801]

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:whoami thread:435985
URL: http://www.dr-bob.org/babble/20041228/msgs/436801.html